# SDR ABXA9800237

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Cap
- Part number: 5751784
- Condition: Corroded
- Location: Ws 45
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AUX TANK TEE CAP CORRODED AT WING STA XFS 45.00 TO XFS 107.50.  REPAIRED IAW REA D857-21955 MR.
